MathSciNet Relay Station
MathSciNet bibliographic data
MR2143199 60C05 (05E35 33C80 33C99 82B20 82B44)
Borodin, Alexei; Olshanski, Grigori $Z$-measures on partitions and their scaling limits. European J. Combin. 26 (2005), no. 6, 795–834.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement